Share:


Semi-Implicit Difference Scheme for a Two-Dimensional Parabolic Equation with an Integral Boundary Condition

    Kristina Jakubėlienė Affiliation
    ; Regimantas Čiupaila Affiliation
    ; Mifodijus Sapagovas Affiliation

Abstract

In this paper, we consider a finite difference method for a class of twodimensional parabolic equations with integral boundary conditions. The semi-implicit difference scheme is considered. The stability of difference scheme is proved using the properties of the M-matrices, particularly, the regular splitting of an M-matrix. The numerical results of some examples are presented, that approve our theoretical investigations.

Keyword : integral boundary condition, semi-implicit difference scheme, stability, M-matrix

How to Cite
Jakubėlienė, K., Čiupaila, R., & Sapagovas, M. (2017). Semi-Implicit Difference Scheme for a Two-Dimensional Parabolic Equation with an Integral Boundary Condition. Mathematical Modelling and Analysis, 22(5), 617-633. https://doi.org/10.3846/13926292.2017.1342709
Published in Issue
Sep 21, 2017
Abstract Views
104
PDF Downloads
76